Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Rational points on curves

Title data

Stoll, Michael:
Rational points on curves.
In: Journal de Théorie des Nombres de Bordeaux. Vol. 23 (2011) Issue 1 . - pp. 257-277.
ISSN 1246-7405
DOI: https://doi.org/10.5802/jtnb.760

Abstract in another language

This is an extended version of an invited lecture I gave at the Journées Arithmétiques in St. Étienne in July 2009.

We discuss the state of the art regarding the problem of finding the set of rational points on a (smooth projective) geometrically integral curve C over ℚ. The focus is on practical aspects of this problem in the case that the genus of C is at least 2, and therefore the set of rational points is finite

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics II
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics II > Chair Mathematics II - Univ.-Prof. Dr. Michael Stoll
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 01 Dec 2014 10:16
Last Modified: 01 Dec 2014 10:16
URI: https://eref.uni-bayreuth.de/id/eprint/4433